Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2021, Volume 66, Issue 1, Pages 129–148 (Mi tvp5336)  

This article is cited in 1 scientific paper (total in 1 paper)

Resource allocation in communication networks with large number of users: the dual stochastic gradient method

D. B. Rokhlinab

a Institute of Mathematics, Mechanics and Computer Sciences, Southern Federal University, Rostov-on-Don
b Regional mathematical center of Southern Federal University, Rostov-on-Don

Funding Agency Grant Number
Russian Science Foundation 17-19-01038


DOI: https://doi.org/10.4213/tvp5336

Full text: PDF file (474 kB)
First page: PDF file
References: PDF file   HTML file

Received: 03.07.2019
Revised: 19.09.2019
Accepted:12.09.2019

Citation: D. B. Rokhlin, “Resource allocation in communication networks with large number of users: the dual stochastic gradient method”, Teor. Veroyatnost. i Primenen., 66:1 (2021), 129–148

Citation in format AMSBIB
\Bibitem{Rok21}
\by D.~B.~Rokhlin
\paper Resource allocation in communication networks with large number of users: the dual stochastic gradient method
\jour Teor. Veroyatnost. i Primenen.
\yr 2021
\vol 66
\issue 1
\pages 129--148
\mathnet{http://mi.mathnet.ru/tvp5336}
\crossref{https://doi.org/10.4213/tvp5336}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5336
  • https://doi.org/10.4213/tvp5336
  • http://mi.mathnet.ru/eng/tvp/v66/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivanova A., Dvurechensky P., Gasnikov A., Kamzolov D., “Composite Optimization For the Resource Allocation Problem”, Optim. Method Softw.  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    References:4
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021